English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On space-times admitting shear-free, irrotational, geodesic null congruences.

Sintes, A. M., Coley, A. A., & McManus, D. J. (1998). On space-times admitting shear-free, irrotational, geodesic null congruences. In Analytical and Numerical Approaches to Relativity: Sources of Gravitational Radiation, Proceedings of the Spanish Relativity Meeting 1997 (pp. 266-270). Palma: Universitat de les Illes Balears.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-59A2-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-59A4-1
Genre: Book Chapter

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Bona, Carles1, Editor
Carot, J., Editor
Mas, L., Editor
Stela, J., Editor
Sintes, A. M.1, Author              
Coley, Alan A., Author
McManus, D. J., Author
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24013              

Content

show

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206272
Other: 5270
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Analytical and Numerical Approaches to Relativity: Sources of Gravitational Radiation, Proceedings of the Spanish Relativity Meeting 1997
Source Genre: Book
 Creator(s):
Affiliations:
Publ. Info: Palma : Universitat de les Illes Balears
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 266 - 270 Identifier: -